MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA

HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA
Catalog Number ASY-13823
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a customer in united kingdom reported to hologic that a discrepant result was generated whilst using the ac2 assay (master lot: 930679) with panther instrument (serial number: (b)(6).The incident was recorded under hologic reference number cpt-02110133.On (b)(6) 2026, sample id (b)(6) was tested in panther worklist id (b)(6) and generated a chlamydia trachomatis (ct) negative / neisseria gonorrhea (gc) negative result.The same sample (id (b)(6) was retested on another panther instrument and generated a neisseria gonorrhoeae (gc) positive result.Later, the sample was retested again on the panther instrument and generated a neisseria gonorrhea (gc) negative result.No information regarding patient treatment is available at this time.Hologic has not been informed of any adverse patient outcome related to this event.
 
Additional Manufacturer Narrative
Hologic reviewed the panther system log files provided by the customer.The preliminary analysis indicates that the discrepant result may be due to external introduction of material after the sample was tested on the panther system, or potential cross-contamination during sample handling and processing.Review of the logs did not reveal any hardware or instrument issues that contributed to the discrepant result.Hologic has not been informed of any adverse patient outcomes related to this event.

Brand Name
APTIMA COMBO 2 ASSAY
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
amy holtgraver
10210 genetic center drive
san diego, CA 92121
8584108236
MDR Report Key25895851
Report Number2024800-2026-00046
Device Sequence Number15907252
Product Code LSL
UDI-Device Identifier15420045505711
UDI-Public15420045505711
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberASY-13823
Device Lot Number930679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown